Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

If you've ever taken birth control pills

has it ever made you feel sick to your stomach or given you headaches? I just started back on them after being off for a while and I always feel super sick and get headaches after I take it.

Answer Question
 
onemellowmom

Asked by onemellowmom at 1:19 AM on Nov. 19, 2010 in Health

Level 23 (16,811 Credits)
Answers (18)
  • I haven't had that. Tell your doctor though, and they'll probably switch you to a different pill.
    EverydayMomma

    Answer by EverydayMomma at 1:20 AM on Nov. 19, 2010

  • That doesn't sound good or normal. I have been on BC pills for years and it helps with my menstral aches and pains.
    ILoveCade

    Answer by ILoveCade at 1:22 AM on Nov. 19, 2010

  • Those are common side effects that are listed in the package insert.
    Anonymous

    Answer by Anonymous at 1:24 AM on Nov. 19, 2010

  • http://www.health.com/health/condition-article/0,,20326842,00.html

    Anonymous

    Answer by Anonymous at 1:25 AM on Nov. 19, 2010

  • I never have had any problems with bc pills but anon is right - they are common side effects. Go back to doc and tell him/her and they will probably have you try something else.
    mama2000_1

    Answer by mama2000_1 at 1:26 AM on Nov. 19, 2010

  • I used to take the pill and every month before my period, I used to get such horrible headaches. After having my children, I decided to try something else and I just love it. Go back to see your doctor and tell him how you feel. You might be able to get a different one that doesn't give you such bad side effects. Hope youvwill find the right one soon.
    bratgirln1

    Answer by bratgirln1 at 1:35 AM on Nov. 19, 2010

  • I did, which is why I stopped BC
    DomoniqueWS

    Answer by DomoniqueWS at 1:38 AM on Nov. 19, 2010

  • I do. It takes a few months to regulate and then after awhile things get to a normal.
    Melbornj

    Answer by Melbornj at 2:10 AM on Nov. 19, 2010

  • Yeah, those are rather common side effects, and were the least of my worries when I tried BC...
    SabrinaMBowen

    Answer by SabrinaMBowen at 2:16 AM on Nov. 19, 2010

  • I never got nautious but I've tried the pills which I had a hard time remembering to take so I stopped. But I have done the ring which after aw hile gave me HORRID headaches and my most recent run in after having my son was an immediate repeat of what took a couple months the previous go round so I stopped using it. Same problem was had with the shot for me as well. You may look into something like Mirena which is supposed to I believe have the lowest amount of hormones.
    JadeRDragosani

    Answer by JadeRDragosani at 4:59 AM on Nov. 19, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Brown discharge?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN